I just got a vitalize peel done on Tuesday(4/1/14) and its now day 3 and I'm experiencing a little flaking and peeling but I want to know when I can resume with my retin-a routine again bc im starting to get some Acne i think its bc i had to stop Using My retin-a a week before the peel, also i have the lowest dosage and the highest dosage of retin-a .
Should I start with the lowest dosage? more
I am on a monthly schedule for all of my skin care needs at Bednar Surgery. Upon seeing Dr. Bednar, he made recommendations regarding what would best work me and my skin. Darlene. his medical aesthetician is highly educated and up-to-date on the newest and best skin treatments. The clear and Brilliant laser and chemical peels along with Botox injected by Dr. bednar himself have really... more
I have uneven skin tone and fine wrinkles. I got a medium chemical peel hoping if would even it out. So far, it has only my it worse.After 4 weeks from a medium chemical peel I'm starting to get large brownish, grayish spots all over my face. I've done everything including using sunscreen that my doctor has recommended. Is this common? What can be done? I feel like I've defeated my purpose. more
Do you all remember the Cinderella story? The fairy godmother moved her magic wand a zapp! Cinderella turned into a princess! That is exactly what happened with me. My appearance changed completely and I turned into the young girl I used to be 20 years ago. A sun burnt skin and wrinkles compelled me to go in for a chemical peel and I opted for the TCA, which was a great idea. I am a 45 years... more